MathSciNet Relay Station
MathSciNet bibliographic data
MR997726 60G15
Daniels, H. E. The maximum of a Gaussian process whose mean path has a maximum, with an application to the strength of bundles of fibres. Adv. in Appl. Probab. 21 (1989), no. 2, 315–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement